# SDR SWAA960499

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTED AND REPORTED TO CAPT AN ODOR IN THE CABIN.  A UPS PILOT ONBOARD SUGGESTED THAT IT WAS SIMILAR TO THAT OF AN ELECTRICAL SMELL.  CREW TURNED GASPER FAN OFF AND SMELL DISSIPATED.  THEN SMELL RETURNED, CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED AT BWI WITHOUT INCIDENT.  INSPECTED AND FOUND GASPER FAN TO BE THE FAULT, DEFERRED GASPER FAN OPERATION AND CONTINUED PER MEL 21-26.  REPLACED GASPER FAN BER BOEING M/M.
